# SDR AWXA200500517

- Difficulty date: April 24, 2005
- Submitted: April 28, 2005
- Operation: Air carrier
- Aircraft: N325AW
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 61,640 hours, 39,160 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Part number: 65C2635916A
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - FLIGHT CONTROL - DURING C-19 CHECK A 3/8 INCH CRACK WAS FOUND RT ELEVATOR TAB OUTBOARD CONTROL ROD ATTACH POINT AT ELE STA 121.59.  MAINTENANCE REMOVED AND REPLACED DAMAGED RT ELEVATOR TAB IAW T/C R6C27007, OPERATIONAL CHECK WAS GOOD.
